Thread: is it the tren
02-05-2004, 07:24 PM #1
is it the tren
i know tren shuts you down hard and all but **** my nuts feel like someone is squeezing the hell out of them. i never had this pain with any other cycles.
is it the tren? other than that im lovin it.
100mg prop ed 1-12
75mg tren ed 2-10
400mg eq ew 1-10
02-05-2004, 07:26 PM #2
i had same thing happen to me on winny feels like a cramp???
02-05-2004, 07:31 PM #3
c'mon bdtr pass down some of tht super mod wisdom!
02-05-2004, 07:31 PM #4
I get it at the begining of a cycle with test, I dont know what it is.
02-05-2004, 07:32 PM #5
can someone please loosen the vice grips from my nutz?
02-05-2004, 07:32 PM #6
yea i hated that feeling i would be driving all sudden im in the other lanbe. Felt like i was kicked there
02-05-2004, 07:34 PM #7
well with any other cycles i would feel a little something but nothing like this
ive ran 750mg test e a week and didnt feel this
02-05-2004, 07:48 PM #8
Ouch. . .I guess that's something I can look forward to.
02-05-2004, 07:50 PM #9Originally Posted by DF2003
02-05-2004, 08:12 PM #10
dosageOriginally Posted by Da Bull
02-05-2004, 08:14 PM #11
got it found a nice post by buff explaining dosages etc
02-05-2004, 08:15 PM #12Originally Posted by DF2003
It should help ...........
02-05-2004, 08:18 PM #13
glad my sack can bring you humor! lol. ouch lol
02-05-2004, 08:20 PM #14
i think im going to go tea bag a bowl of warm epson salt water.
02-05-2004, 08:20 PM #15Originally Posted by DF2003
Been there,know the feeling
02-05-2004, 08:24 PM #16
up the dosage
well i was going to up the prop to 150mg ed and the tren 100 ed but now i think ill wait and see if it gets better with the tribulas 8 more weeks......
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)